Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By iloerose
How a vetrean opiate addicted dodged most of WD
  1. #1
    blueopiate is offline Member
    Join Date
    Oct 2011
    Posts
    73

    Default How a vetrean opiate addicted dodged most of WD

    Hi all,

    Been a long time and many, many relapses since I have posted. God, do I have a love hate relationship with these things. I woke up this snowy morning in my 3rd day of being clean and with nearly 0% WD.

    Been hooked on any opiate pill I could get my hands on for the past 8 years. I don't know how, but my tolerance was just sick. I could pop 60mg of oxycodone and not blink an eye. I know there are people who could do more and believe me I'm not bragging, still feel shame for this big time. My brother, who is also a herion addict got my H 2 times but when he saw me snort it and I was easily functional he told me "I will never get you that again". Thank god big bro was looking out for me. If he had kept getting me it, I probably would have one day went the way of the needle. So my average opiate intake was around 150mg-225mg per day. Liver is fine because I did many CWE. Tried long term, short term suboxone always to just keep jumping back and fourth and letting my dark passenger run the show.

    Okay, Okay, I know many of you are saying get to the damn point. I am not a doctor nor do I work in the medical field. What worked for me may not work for you. I am not giving tapering info either.

    I ran out of opiates day before xmas. Had around 1 1/2 mg of suboxone left. I used suboxone for 3 days before I ran out. I used the most the first day. After that, I switched back to norco. I think I took 60mg day 1, then 40 mg for the next 2 days. Now I was fully expecting terrible WD but it has not come. I do have colodine and xanax because the only real problems I had was jittery, being cold, high anxiety, and feeling down. This by far has been the easiest kick, ever. I was very tired yesterday and could barely move but I woke up today with more energy. Hell, theres a script for oxycodone for my wife sitting on the fridge that needs to be filled today and I could give a >>>>. I think finally the bad has out weighed the good.

    Now, this might not work for everyone and you will need to go to a doctor for some of the meds I have. But many of you go to the doctor for you pills don't you? I have also been taking B-Complex and lopermaid. I am still a little shocked at how this has gone down.

    I know about sub and how it stacks but the total amount I had could not have possible stacked that high. Spoke to a couple of people about this and they all agreed with me that I would have been feeling sub WD already for sure.

    Now, how am I feeling in my head? I will admit I am very depressed already and have racing thoughts about what I have done to myself. I am alone in the house and want to cry but I won't let myself. Perhaps the "staying" clean has already started for me and I need to get a grip on my emotions and where I want to head.

    I am still scratching my head at how I avoided the usual WD >>>> with just doing what I did. Perhaps because I dropped my intake so fast? I am at a lose, even my brother is as to what the hell is going on. He seems to think I am one of the lucky ones that clonodine worked well for. What you all think?

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    I think you just got danged lucky. Very lucky. Extremely lucky. Clonidine is simply a blood pressure med, makes you kind of groggy and helps you relax. Loperamide works for opiate w/d because it contains some kind of opiate like substance that doesn't cross the blood brain barrier. The next part is the mental thing. Getting clean is easy staying clean is hard. Forget trying to figure out what worked and what might not have. First of all you need to have that cry. Then you need to head for an NA meeting. You best work on a plan for staying clean, even if you didn't experience the normal week of he!! that most people do. The scary thing about not experiencing the w/d is what happens after awhile has passed and that pill with your name on it shows up? Do you think you could control that madness?

    I am glad that you are getting clean and are looking at a clean life: but start answering some pretty tough questions about what lies in your future. I wish you luck!

    Peace,

    Iloerose
    nursestudent13 likes this.

  3. #3
    blueopiate is offline Member
    Join Date
    Oct 2011
    Posts
    73

    Default

    Sorry Rose, haven't been on here because I have been making my but get in gear. I did have that cry you spoke of, one last promise I couldn't keep. And perhaps you are correct, who cares what worked. You are so right, the hard part was yet to come. Yes, I did start to have some cravings but instead of thinking about 3 months from now, I just worry about the now, the today and saying, "you can make it another day". As Marshall said, "these things are doing jumping jacks now".

    I didn't take the huge amounts of lope like we have all seen on here, just enough to stop the runs. The only thing that is different is my own medical condition. I have post concussion syndrome and had shots to the head that luckily killed my head pain. I have been wanting to go to an NA meeting but we have been slammed with snow here and my tires are bald. Just one more thing I let go because I was too busy getting high. But I feel much better now. I do get terrible panic attacks, crushing ones to be exact. But this is the product of my PCS and the only thing that works is extended release xanax. As I said before, I think the bad parts finally outweighed the good. As I have heard, this has to happen in order to stay clean. I have tried talking to a shrink about why I use in the past and we could never really pinpoint an event in my life or emotion that caused me to use. I think I just really liked the high and how I use to feel like superman. But none of us are superman.

    IDK, maybe its the several concussions I got within a short period of time. Maybe it changed the way I think about getting high. That cry I had was about excepting the fact I have a head injury. The nurse they have assigned me said it's really hard for some people to except that. Which was true, on the surface I looked fine, but in my mind, even when still getting high, I felt/feel different. My panic attacks get so bad I go into what is called depersonalzation(sp). It's a feeling like you are a third person, watching your life but not participating. This scared me so badly when it happened, my wife would find me on the floor in the fetal position under a blanket. Perhaps it's my head injury that changed the way I respond to opiates now. Those cravings I have I can take now. They seem minor in fact compared to feeling like a lost prisoner in your mind. I never knew much about concussions before getting a few, but boy is it nothing to think you can just tough through. I seriously felt for a long time I was lingering at the gates of hell.

    The only other difference I have also made is I started talking to god again. I know that's a hot button issue for some but it has helped. I was very angry at god for a while, first about my addiction and then about my injury. But when one turns back to their faith, he does help. He never left me and I believe he rejoices when we beat life's tests and tribulations.

    Thanks for the reply though. And it is very true that idle hands are the devils workshop. I have just been trying to keep busy with small projects around the house and playing video games when you can't possibly make the kitchen shine anymore.

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Well, the xanax extended release may work. But if you think opiate w/d is bad try getting off of the xanax. I don't know that PCS is, but I certainly know that xanax will take over your thinking. There are herbal remedies for anxiety. Xanax is a bad choice. That is worse than opiate w/d. Valerian root works well for most people. I'm so glad you quit the opiates, but benzos are he!!.

Similar Threads

  1. Opiate addiction & what makes us become addicted!!
    By fairygirl79 in forum Need to Talk?
    Replies: 58
    Last Post: 01-03-2006, 07:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22